# SDR REXA2015020400176

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 15,587 hours, 9,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMER FLASHLIGHT IS INOPERATIVE.  PLACED CAPTAIN`S EMER FLASHLIGHT ON DEFERRAL IAW MEL 25-61-4A CAT C.  PLACED IN MM02 & PLACARD INSTALLED.  PROCEDURES COMPLIED WITH.  REPLACED CAPTAIN`S EMER FLASHLIGHT BATTERY IAW AMM 25-60-4A.  CLEARED CONT 3192410-1 & MEL 25-61-4A.  CLEARED FROM MM02.
